Properties of Multinomial Lattices with Cumulants for Option Pricing and Hedging
Yuji Yamada () and
James Primbs ()
Asia-Pacific Financial Markets, 2004, vol. 11, issue 3, 335-365
Keywords: multinomial lattice; cumulants; excess kurtosis and skewness; compound poisson process; volatility smile (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10690-005-9005-2 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:apfinm:v:11:y:2004:i:3:p:335-365
Ordering information: This journal article can be ordered from
http://www.springer.com/finance/journal/10690/PS2
DOI: 10.1007/s10690-005-9005-2
Access Statistics for this article
Asia-Pacific Financial Markets is currently edited by Jiro Akahori
More articles in Asia-Pacific Financial Markets from Springer, Japanese Association of Financial Economics and Engineering
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().